# SDR SWIA2019110546669

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT-OUT AREA-AFT FRAME FS 349.00 TO FS364.00, WL84.206 CORRODED INTERCOSTAL (FWD) FLAGGED.  (C-CHECK) RO: 11/04/2019  PERFORMED REPAIR TO PAX DOOR INTERCOSTAL AT FS 349-364 WL 84.206.  COMPLIED WITH M-337.
